Check it Out!
Re: tush cush
> This is a slightly embarassing question! I seem to have a problem when
> I use my Tush Cush (a latex gel seat cover) for longer rides >3 hours.
> I get wicked personal itching. Does anyone else have this problem and
> are there any solutions?
Er... sounds kinda like, um, jock itch to me. Have you
seen a doctor about it?
From the sounds of the tush cush, too much plastic, not
enough airflow. Maybe try real sheepskin instead.
"Jock itch" is any terrible indeterminat fungal infection,
sometimes in embarassing places, that rivals scratches to get
rid of. It's terrible. I went straight from the pharmacy
counter to the nearest ladies room to put the stuff on. I was
ready to drop the drawers. It's just awful. Can you tell I
feel for you?
The newer over the counter stuff seems to work better than
the older stuff... look for the active ingredient clotrimizole.
And there's a newer one I can't think of. Myconizole didn't
work for me. Maybe add some cortizone cream too. The last
patch I got was a welt on a buttock which I treated myself
for 3 days before I got a perscription from my doctor who swore
it wasn't anything more than clotrimizole and cortizone cream
mixed together like I'd been doing with over the counters, but
the perscription worked better. I still sometimes get patches
after 50's unless I remember to start with the clotrimizole /
cortizone before I go.
My troubles came with wearing nylon lined wool pants to work
so now I just wear jeans.
:) - Magnumsmom Myers
in No. Cal. with Magnum the TB ex-racer
and Mr Maajistic... aka Blue
Ridecamp is a service of Endurance Net, http://www.endurance.net.
Information, Policy, Disclaimer: http://www.endurance.net/RideCamp
Check it Out!
Back to TOC